PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Spectral and homological properties of Hilbert modules over the disc algebra

Volume 222 / 2014

Raphaël Clouâtre Studia Mathematica 222 (2014), 263-282 MSC: Primary 46H25; Secondary 47A10. DOI: 10.4064/sm222-3-4


We study general Hilbert modules over the disc algebra and exhibit necessary spectral conditions for the vanishing of certain associated extension groups. In particular, this sheds some light on the problem of identifying the projective Hilbert modules. Part of our work also addresses the classical derivation problem.


  • Raphaël ClouâtreDepartment of Pure Mathematics
    University of Waterloo
    200 University Avenue West
    Waterloo, ON, Canada N2L 3G1

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image